MAUDE Adverse Event Report: NEW DEANTRONICS LTD VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NEW DEANTRONICS LTD VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E3773-36
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during trans abdominal pre-peritoneal, the electrode tip of the devices were broken and the part fell into the patient's cavity and was retrieved.When a new product was opened, the electrode tip was broken again.The third new product was used without problems, so the procedure was proceeded without problems.No patient injury.
 
Additional Manufacturer Narrative
Product analysis #(b)(4) :this report is based on information provided by post market vigilance investigation personnel.One e3773-36 was received for evaluation.Visual inspection found no defects.The investigation found the device was intact.The clear insulation near the tip was not damaged or missing.The tip of the electrode was intact and not damaged.The insulation on the shaft of the electrode was intact and not damaged.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NEW DEANTRONICS LTD
12f. no.51 sec.4 chong yang
tu cheng district
new taipei city 23675
TW  23675
MDR Report Key8803947
Report Number1717344-2019-00924
Device Sequence Number19506462
Product Code GEI
UDI-Device Identifier10884521549029
UDI-Public10884521549029
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberE3773-36
Device Catalogue NumberE3773-36
Device Lot Number1807347X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1